# SDR 0000956740

- Difficulty date: March 12, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N640US
- Make and model: Boeing 747251F
- Aircraft serial: 23888
- Aircraft time: 49,624 hours, 11,133 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 215610C
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE NR 1 SMOKE DETECTOR LIGHT ILLUMINATED AND FIRE BELL ACTIVATED.  VISUALLY CONFIRMED NO CARGO SMOKE OR FIRE.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  REPLACED A8 SMOKE DETECTOR CARD AND ''A'' AND ''B'' SMOKE DETECTORS.  OPERATIONAL CHECK GOOD.
